Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Stress in the vicinity of a crack in a thick elastic plate


Author: M. Lowengrub
Journal: Quart. Appl. Math. 19 (1961), 119-126
MSC: Primary 73.45
DOI: https://doi.org/10.1090/qam/128696
MathSciNet review: 128696
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. R. Irwin, Fracture, Handbuch der Physik 6, 1958, pp. 551-590 MR 0094946
  • [2] G. I. Barenblatt, The Formation of equilibrium cracks during brittle fracture, J. Appl. Math. & Mechanics 23, 622 (1959) [English translation of Prik. Mat. i Mech., 23, 434 (1959)] MR 0113385
  • [3] I. N. Sneddon, The distribution of stress in the neighbourhood of a crack in an elastic solid, Proc. Roy. Soc. A. 187, 229 (1946) MR 0017160
  • [4] A. E. Green, On Boussinesq's problem and penny-shaped cracks, Proc. Cambridge Phil. Soc. 45. 251(1948) MR 0029689
  • [5] I. N. Sneddon, Elements of partial differential equations, McGraw-Hill, New York, 1957 MR 0082600
  • [6] L. E. Payne, On axially symmetric punch, crack and torsion problems, J. Soc. Ind. Appl. Math. 1, 53 (1953) MR 0057711
  • [7] R. A. Sack, Extension of Griffith's theory of rupture to three dimensions, Proc. Phys. Soc. 58, 729 (1946)
  • [8] N. N. Lebedev and Ya. S. Uflyand, Axisymmetric contact problem for an elastic layer, J. Appl. Math. & Mech. 22, 442 (1958) [English translation of Prik. Mat. i Mech., 22, 320 (1958)] MR 0102212
  • [9] I. N. Sneddon, Fourier transforms, McGraw-Hill, New York, 1951 MR 0041963
  • [10] F. G. Tricomi, Integral equations, Interscience, New York, 1957 MR 0094665
  • [11] E. Jahnke and F. Emde, Tables of functions with formulae and curves, Dover, New York, 1943 MR 0008332

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.45

Retrieve articles in all journals with MSC: 73.45


Additional Information

DOI: https://doi.org/10.1090/qam/128696
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society